# SDR AALA201612149004

- Difficulty date: December 5, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 49,524 hours, 23,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53371301204
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT UPPER BOX BEAM FLANGE AFT FASTERNER HOLE AT Y1622 AND FRAME 43. REPAIRED THE BOX BEAM IAW EO 5315Y066.
